MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) product has not been received for failure analysis evaluation.Therefore, the cause of the customer reported failure mode cannot be determined.
 
Event or Problem Description
It was reported that during a da vinci-assisted bilateral nipple-sparing mastectomy procedure, the clamp latch on the access port fragmented, resulting in rapid loss of insufflation.An intuitive surgical, inc.(isi) clinical development engineer who was present for the procedure stated that the clamp latch broke, and the piece was broke external to the patient.No fragment fell inside the patient.There was no secondary injury to the patient.No instrument came in contact with tissue during the event.A back-up access port kit was used to complete the procedure.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.A return material authorization (rma) was not issued for return as the customer reported that the access port kit was disposed.Although the complaint was not confirmed by failure analysis since the product was not returned, the information gathered indicates that the device may have contributed to the customer reported issue.The probable root cause cannot be determined based on the information provided.Since the product was not returned and the log review was unable to be performed, the reported event was unable to be confirmed or replicated.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21095168
Report Number2955842-2024-24003
Device Sequence Number15617577
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(17)251031(10)U80231031
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-02
Device Catalogue Number430073
Device Lot NumberU80231031
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown